# SDR ABXA080094

- Difficulty date: February 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount Fitting
- Part number: 114T61241
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KRUEGER FLAP ACTUATOR OUTBOARD MOUNT FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW B767 SRM.
